Entropy in the Sense of Boltzmann and Poincare, Boltzmann Extremals, and the Hamilton-Jacobi Method in Non-Hamiltonian Context

Cover Page

Abstract


In this paper, we prove the H-theorem for generalized chemical kinetics equations. We consider important physical examples of such a generalization: discrete models of quantum kinetic equations (Uehling-Uhlenbeck equations) and a quantum Markov process (quantum random walk). We prove that time averages coincide with Boltzmann extremals for all such equations and for the Liouville equation as well. This gives us an approach for choosing the action-angle variables in the Hamilton-Jacobi method in a non-Hamiltonian context. We propose a simple derivation of the Hamilton-Jacobi equation from the Liouville equations in the finite-dimensional case.

About the authors

Victor V Vedenyapin

Keldysh Institute of Applied Mathematics of the Russian Academy of Sciences

Email: vicveden@yahoo.com
Moscow, Russia

Sergey Z Adzhiev

Lomonosov Moscow State University

Email: sergeyadzhiev@yandex.ru
Moscow, Russia

Vladlena V Kazantseva

Keldysh Institute of Applied Mathematics of the Russian Academy of Sciences

Email: vladastar@inbox.ru
Moscow, Russia

References

  1. Аджиев С. З., Веденяпин В. В. Временные средние и экстремали Больцмана для марковских цепей, дискретного уравнения Лиувилля и круговой модели Марка Каца// Журн. выч. мат. и мат. физ. - 2011. - 51, № 11. - С. 2063-2074.
  2. Аджиев С., Веденяпин В. Энтропия по Больцману и Пуанкаре// Усп. мат. наук. - 2014. - 69, № 6. - С. 45-80.
  3. Аржаных И. С. Поле импульсов. - Ташкент: Наука, 1965.
  4. Арнольд В. И. Математические методы классической механики. - М.: Наука, 1989.
  5. Батищева Я. Г., Веденяпин В. В. II-й закон термодинамики для химической кинетики// Мат. модел. - 2005. - 17, № 8. - С. 106-110.
  6. Больцман Л. Дальнейшие исследования теплового равновесия между молекулами газа// В сб.: «Избранные труды». - М.: Наука, 1984. - С. 125-189.
  7. Больцман Л. О связи между вторым началом механической теории теплоты и теорией вероятностей в теоремах о тепловом равновесии// В сб.: «Избранные труды». - М.: Наука, 1984. - С. 190-235.
  8. Брюно А. Д. Ограниченная задача трех тел. - М.: Наука, 1990.
  9. Веденяпин В. В. Дифференциальные формы в пространствах без нормы. Теорема о единственности H-функции Больцмана// Усп. мат. наук. - 1988. - 43, № 1. - С. 159-179.
  10. Веденяпин В. В. Кинетическая теория по Максвеллу, Больцману и Власову. Конспект лекций. - М.: МГОУ, 2005.
  11. Веденяпин В. В. Временные средние и экстремали по Больцману// Докл. РАН. - 2008. - 422, № 2. - С. 161-163.
  12. Веденяпин В. В., Мингалев И. В., Мингалев О. В. О дискретных моделях квантового уравнения Больцмана// Мат. сб. - 1993. - 184, № 11. - С. 21-38.
  13. Веденяпин В. В., Негматов М. А. О топологии стационарных решений гидродинамических и вихревых следствий уравнения Власова и метод Гамильтона-Якоби// Докл. РАН. - 2013. - 449, № 5. - С. 521- 526.
  14. Веденяпин В. В., Негматов М. А., Фимин Н. Н. Уравнения типа Власова и Лиувилля, их макроскопические, энергетические и гидродинамические следствия// Изв. РАН. Сер. Мат. - 2017. - 81, № 3. - С. 45-82.
  15. Веденяпин В. В., Орлов Ю. Н. О законах сохранения для полиномиальных гамильтонианов и для дискретных моделей уравнения Больцмана// Теор. мат. физ. - 1999. - 121, № 2. - С. 307-315.
  16. Веденяпин В. В., Фимин Н. Н. Метод Гамильтона-Якоби для негамильтоновых систем// Нелин. динамика. - 2015. - 11, № 2. - С. 279-286.
  17. Веденяпин В. В., Фимин Н. Н. Метод Гамильтона-Якоби в негамильтоновой ситуации и гидродинамическая подстановка// Докл. РАН. - 2015. - 461, № 2. - С. 136-139.
  18. Вершик А. М., Корнфельд И. П., Синай Я. Г. Общая эргодическая теория групп преобразований с инвариантной мерой. I// Соврем. пробл. мат. Фундам. направл. - 1985. - 2. - С. 5-111.
  19. Вольперт А. И., Худяев С. И. Анализ в классах разрывных функций и уравнения математической физики. - М.: Наука, 1975.
  20. Гасников А. В. (ред.) Введение в математическое моделирование транспортных потоков. - М.: МЦНМО, 2013.
  21. Годунов С. К., Султангазин У. М. О дискретных моделях кинетического уравнения Больцмана// Усп. мат. наук. - 1971. - 26, № 3. - С. 3-51.
  22. Гуревич Б. М., Темпельман А. А. О множествах временных и пространственных средних для непрерывных функций на пространстве конфигураций// Усп. мат. наук. - 2003. - 58, № 2. - С. 161-162.
  23. Долматов К. И. Поле импульсов аналитической динамики// Дисс. канд. физ.-мат. наук. - Ташкент, 1950.
  24. Карлеман Т. Математические вопросы теории газов. - М.: ИЛ, 1960.
  25. Козлов В. В. Гидродинамика гамильтоновых систем// Вестн. Моск. ун-та. Сер. 1. Мат. Мех. - 1983. - 6. - С. 10-22.
  26. Козлов В. В. Симметрии, топология и резонансы в гамильтоновой механике. - Ижевск: Изд-во Удмуртского гос. ун-та, 1995.
  27. Козлов В. В. Тепловое равновесие по Гиббсу и Пуанкаре. - М.-Ижевск: Ин-т комп. иссл., 2002.
  28. Козлов В. В. Общая теория вихрей. - М.-Ижевск: Ин-т комп. иссл., 2013.
  29. Козлов В. В., Трещев Д. В. Слабая сходимость решений уравнения Лиувилля для нелинейных гамильтоновых систем// Теор. мат. физ. - 2003. - 134, № 3. - С. 388-400.
  30. Ландау Л. Д., Лившиц Е. М. Квантовая механика. Краткий курс теоретической физики. Кн. 2. - М.: Наука, 1972.
  31. Ландау Л. Д., Лифшиц Е. М. Механика. Т. 1. - М.: Наука, 1988.
  32. Лифшиц Е. М., Питаевский Л. П. Теоретическая физика. Т. X. Физическая кинетика. - М.: Наука, 1979.
  33. Малышев В. А., Пирогов С. А. Обратимость и необратимость в стохастической химической кинетике// Усп. мат. наук. - 2008. - 63, №1. - С. 3-36.
  34. Маслов В. П. Комплексные марковские цепи и континуальный интеграл Фейнмана (для нелинейных уравнений). - М.: Наука, 1976.
  35. Маслов В. П., Федорюк М. В. Квазиклассическое приближение для уравнений квантовой механики. - М.: Наука, 1976.
  36. Мозер Ю. Лекции о гамильтоновых системах. - М.: Мир, 1973.
  37. Пуанкаре А. Замечания о кинетической теории газов// В сб.: «Пуанкаре А. Избранные труды». - М., 1974. - 3.
  38. Рисс Ф., Секефальви-Надь Б. Лекции по функциональному анализу. - М.: Мир, 1979.
  39. Санов Н. Н. О вероятностях больших отклонений случайных величин// Мат. сб. - 1957. - 42, № 1. - С. 11-44.
  40. Синай Я. Г. Современные проблемы эргодической теории. - М.: Физматлит, 1995.
  41. Халмош П. Р. Теория меры. - М.: ИЛ, 1953.
  42. Ченцов Н. Н. Несимметричное расстояние между распределениями вероятностей, энтропия и теорема Пифагора// Мат. заметки. - 1968. - 4, № 3. - С. 323-332.
  43. Ball J. M., Carr J. Asymptotic behavior of solutions to the Becker-Doring equations for arbitrary initial data// Proc. Royal Soc. Edinburgh. - 1988. - 108A. - С. 109-116.
  44. Boltzmann L. Weitere Studien u¨ ber das Wa¨rmegleichgewicht unter Gasmoleku¨ len// Wien. Ber. - 1872. - 66. - С. 275-370.
  45. Boltzmann L. Uber die Beziehung zwischen dem zweiten Hauptsatze der Mechanischen Warmetheorie und der Wahrscheinlichkeitsrechnung, respektive den Satzen uber das Warmegleichgewicht// Wien. Ber. - 1878. - 76. - С. 373-435.
  46. Carr J. Asymptotic behavior of solutions to the coagulation-fragmentation equations. I. The strong fragmentation case// Proc. Roy. Soc. Edinburgh Sect. A. - 1992. - 121A. - С. 231-244.
  47. Carr J., da Costa F. P. Asymptotic behavior of solutions to the coagulation-fragmentation equations. I. Weak fragmentation// J. Stat. Phys. - 1994. - 77, № 1/2. - С. 89-123.
  48. Csiszar I. Eine informationstheoretische Ungleichung und ihre Anwendung auf den Beweis der Ergodizitat von Markoffschen Ketten// Magyar. Tud. Akad. Mat. Kutato Int. Kozl. - 1963. - 8. - С. 85-108.
  49. Kullback S., Leibler R. A. On information and sufficiency// Ann. Math. Stat. - 1951. - 22, № 1. - С. 79- 86.
  50. Morimoto T. Markov processes and the H-theorem// J. Phys. Soc. Jpn. - 1963. - 18, № 3. - С. 328-331.
  51. Vedenyapin V. V. Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann’s H-function// Russ. Math. Surv. - 1988. - 43, № 1. - С. 193-219.
  52. Vedenyapin V. V., Fimin N. N. The Hamilton-Jacobi method in the non-Hamiltonian situation and the hydrodynamic substitution// Dokl. Math. - 2015. - 91, № 2. - С. 154-157.
  53. von Neumann J. Zur Operatorenmethode in der Klassischen Mechanik// Ann. Math. (2). - 1932. - 33.- С. 587-642.

Statistics

Views

Abstract - 117

PDF (Russian) - 76

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies